"Traveling Waves of a Mutualistic Model of Mistletoes and Birds" by Chuncheng Wang, Chuncheng Wang et al.
 

Document Type

Article

Department/Program

Mathematics

Journal Title

Discrete and Continuous Dynamical Systems

Pub Date

2015

Volume

35

Issue

4

First Page

1743

Abstract

The existences of an asymptotic spreading speed and traveling wave solutions for a diffusive model which describes the interaction of mistletoe and bird populations with nonlocal diffusion and delay effect are proved by using monotone semiflow theory. The effects of different dispersal kernels on the asymptotic spreading speeds are investigated through concrete examples and simulations.

DOI

10.3934/dcds.2015.35.1743

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 12
  • Usage
    • Downloads: 42
  • Captures
    • Readers: 6
see details

Share

COinS